Share This Article:

A Family of Methods for Solving Nonlinear Equations with Twelfth-Order Convergence

Abstract Full-Text HTML XML Download Download as PDF (Size:148KB) PP. 326-329
DOI: 10.4236/am.2013.42049    3,197 Downloads   6,170 Views   Citations

ABSTRACT

This paper presents a new family of twelfth-order methods for solving simple roots of nonlinear equations which greatly improves the order of convergence and the computational efficiency of the Newton’s method and some other known methods.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

X. Liu and X. Wang, "A Family of Methods for Solving Nonlinear Equations with Twelfth-Order Convergence," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 326-329. doi: 10.4236/am.2013.42049.

References

[1] J. F. Traub, “Iterative Methods for Solutions of Equations,” Prentice-Hall, Upper Saddle River, 1964.
[2] C. Chun, “Some Third-Order Families of Iterative Methods for Solving Nonlinear Equations,” Applied Mathematics and Computation, Vol. 188, No. 1, 2007, pp. 924-933. doi:10.1016/j.amc.2006.09.113
[3] C. Chun and Y. M. Ham, “Some Second-Derivative-Free of Super-Halley Method with Fourth-Order Convergence,” Applied Mathematics and Computation, Vol. 195, No. 2, 2008, pp. 532-541. doi:10.1016/j.amc.2007.05.003
[4] M. T. Darvish and A. Barati, “A Third-Order NewtonType Method to Solve Systems of Nonlinear Equations,” Applied Mathematics and Computation, Vol. 187, No. 2, 2007, pp. 630-635. doi:10.1016/j.amc.2006.08.080
[5] M. T. Darvish, “A Two-Step High-Order Newton-Like Method to Solve Systems of Nonlinear Equations,” International Journal of Pure and Applied Mathematics, Vol. 57, No. 4, 2009, pp. 543-555.
[6] M. T. Darvishi, “Some Three-Step Iterative Methods Free from Second Order Derivative for Finding Solutions of Systems of Nonlinear Equations,” International Journal of Pure and Applied Mathematics, Vol. 57, No. 4, 2009, pp. 557-573.
[7] M. Frontini and E. Sormani, “Third-Order Methods from Quadrature Formulae for Solving Systems of Nonlinear Equations,” Applied Mathematics and Computation, Vol. 149, No. 3, 2004, pp. 771-782. doi:10.1016/S0096-3003(03)00178-4
[8] H. H. H. Homeier, “On Newton-Type Methods for Multiple Roots with Cubic Convergence,” Journal of Computational and Applied Mathematics, Vol. 231, No. 1, 2009, pp. 249-254. doi:10.1016/j.cam.2009.02.006
[9] J. Kou, Y. Li and X. Wang, “An Improvement of the Jarratt Method,” Applied Mathematics and Computation, Vol. 189, No. 2, 2007, pp. 1816-1821. doi:10.1016/j.amc.2006.12.062
[10] Y.-I. Kim and C. Chun, “New Twelfth-Order Modifications of Jarratt’s Method for Solving Nonlinear Equations,” Studies in Nonlinear Sciences, Vol. 1, No. 1, 2010, pp. 14-18.
[11] F. Liang, G. P. He and Z. Y. Hu, “A Cubically Convergent Newton-Type Method under Weak Conditions,” Journal of Computational and Applied Mathematics, Vol. 220, No. 1-2, 2008, pp. 409-412. doi:10.1016/j.cam.2007.08.013
[12] M. A. Noor and K. I. Noor, “Modified Iterative Methods with Cubic Convergence for Solving Nonlinear Equations,” Applied Mathematics and Computation, Vol. 184, No. 2, 2007, pp. 322-325. doi:10.1016/j.amc.2006.05.155
[13] J. R. Sharma, R. K. Guha and R. Sharma, “Improved Ostrowski-Like Methods Based on Cubic Curve Interpolation,” Applied Mathematics, Vol. 2, No. 7, 2011, pp. 816-823. doi:10.4236/am.2011.27109
[14] S. Weerakoon and T. G. I. Fernando, “A Variant of Newton’s Method with Accelerated Third-Order Convergence,” Applied Mathematics Letter, Vol. 13, No. 8, 2000, pp. 87-93. doi:10.1016/S0893-9659(00)00100-2

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.